# SDR AALA201607059026

- Difficulty date: July 2, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 51,571 hours, 24,091 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 350L5100508
- Part serial: 2466
- Condition: Defective
- Location: Zone 100
- Part time: 51,571 hours, 24,091 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DIVERTED, ACFT WAS GROUNDED: FLIGHT CREW REPORTED RECEIVING A BATTERY 1 FAULT AND DIVERTED WHERE THE ACFT LANDED SAFELY.  AFTER THE BATTERY WAS CHANGED THE FLIGHT DEPARTED THE GATE AND THE NEW BATTERY BEGAN TO SMOKE.  THE FLIGHT RETURNEDTO THE GATE AND THE ACFT WAS REMOVED FROM SERVICE.  MAINTENANCE REPLACED THE NR 1 BATTERY AND THE NR 1 BATTERY CHARGER LIMITER IAW AMM 24-38-34 AND ACCOMPLISHED A SATISFACTORY OPS CHECK.  AALA201607059025 FOR ADDITIONAL PART.
